Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 38, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Dec 20, 2012, 4:04 PM EST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2012, 4:04 PM EST (21:04 UTC)
- Expired
- Dec 22, 2012, 3:37 PM EST
- In force
- 48 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
989 WHUS72 KKEY 202104 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 404 PM EST THU DEC 20 2012 GMZ033-034-210330- /O.NEW.KKEY.SC.Y.0038.121220T2104Z-121221T2200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 404 PM EST THU DEC 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS AND SEAS... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE EXTREME SOUTHEASTERN GULF OF MEXICO. * WINDS AND WAVES...A STRONG COLD FRONT WILL REACH THE EXTREME SOUTHEASTERN GULF OF MEXICO LATE TONIGHT...MOST LIKELY AFTER 300 AM. WINDS WILL SHIFT TO NORTHWEST AND INCREASE TO NEAR 20 KNOTS AND GUSTY LATE TONIGHT...WITH SEAS BUILDING TO 4 TO 7 FEET IN THE EXTREME SOUTHEASTERN GULF OF MEXICO. WINDS ANDS SEAS WILL BUILD FURTHER ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
8 follow-up statements
113 WHUS72 KKEY 210348 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1048 PM EST THU DEC 20 2012 GMZ031-032-042>044-052>055-072>075-211200- /O.EXA.KKEY.SC.Y.0038.000000T0000Z-121221T2200Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1048 PM EST THU DEC 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR FLORIDA BAY...BAY SIDE AND GULF WATERS OUT TO 5 FATHOMS...HAWK CHANNEL...AND ALL OFFSHORE ATLANTIC WATERS. * WINDS AND WAVES...A STRONG COLD FRONT WILL REACH THE EXTREME SOUTHEASTERN GULF OF MEXICO TONIGHT...AND CONTINUE ACROSS THE KEYS AND THROUGH THE ATLANTIC WATERS EARLY FRIDAY. WINDS WILL SHIFT TO NORTHWEST AND INCREASE TO NEAR 20 KNOTS AND GUSTY BY EARLY FRIDAY. SEAS WILL STEADILY BUILD TO 6 TO 10 FEET IN THE WESTERN ATLANTIC WATERS...AND UP TO 7 FEET IN THE ATLANTIC WATERS OFFSHORE OF THE UPPER KEYS THROUGH THE DAY ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ033-034-211200- /O.CON.KKEY.SC.Y.0038.000000T0000Z-121221T2200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 1048 PM EST THU DEC 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR INCREASING WINDS AND SEAS... * WINDS AND WAVES...A STRONG COLD FRONT WILL CROSS THE EXTREME SOUTHEASTERN GULF OF MEXICO LATE TONIGHT. WINDS WILL SHIFT TO NORTHWEST AND INCREASE TO NEAR 20 KNOTS AND GUSTY LATE TONIGHT. SEAS WILL BUILD TO 4 TO 7 FEET IN THE EXTREME SOUTHEASTERN GULF OF MEXICO TONIGHT...AND AS HIGH AS 11 FEET BY LATE FRIDAY AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
377 WHUS72 KKEY 210928 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 428 AM EST FRI DEC 21 2012 GMZ031>034-042>044-052>055-072>075-211730- /O.CON.KKEY.SC.Y.0038.000000T0000Z-121221T2200Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 428 AM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...A STRONG COLD FRONT WILL MOVE ACROSS THE KEYS AND INTO THE ATLANTIC WATERS EARLY TODAY. WINDS WILL SHIFT TO NORTHWEST AND INCREASE TO 20 TO 25 KNOTS AND GUSTY. SEAS WILL STEADILY BUILD TO 6 TO 10 FEET IN THE WESTERN ATLANTIC WATERS...AND UP TO 7 FEET IN THE ATLANTIC WATERS OFFSHORE OF THE UPPER KEYS THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
019 WHUS72 KKEY 211514 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1014 AM EST FRI DEC 21 2012 GMZ031>034-042>044-052>055-072>075-212200- /O.EXT.KKEY.SC.Y.0038.000000T0000Z-121222T1600Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1014 AM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED NORTHWEST TO NORTH SURFACE WINDS NEAR 25 KNOTS...WITH GUSTS NEAR 30 KNOTS WILL PREVAIL THIS AFTERNOON. SEAS AS HIGH AS 10 FEET ARE EXPECTED ON THE WESTERN PORTION OF THE FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
746 WHUS72 KKEY 212035 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 335 PM EST FRI DEC 21 2012 GMZ031>034-042>044-052>055-072>075-220400- /O.CON.KKEY.SC.Y.0038.000000T0000Z-121222T1600Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 335 PM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED NORTHWEST TO NORTH SURFACE WINDS OF 20 TO 25 KNOTS...WITH GUSTS NEAR 30 KNOTS WILL PREVAIL TONIGHT. SEAS OF AS HIGH AS 11 FEET ARE EXPECTED ON OFFSHORE GULF OF MEXICO WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
940 WHUS72 KKEY 220321 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1021 PM EST FRI DEC 21 2012 GMZ031>034-042>044-052>055-072>075-220930- /O.CON.KKEY.SC.Y.0038.000000T0000Z-121222T1600Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1021 PM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED NORTH SURFACE WINDS OF 20 TO 25 KNOTS...WITH GUSTS NEAR 30 KNOTS WILL PREVAIL OVERNIGHT. SEAS OF AS HIGH AS 11 FEET ARE EXPECTED ON OFFSHORE GULF OF MEXICO WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
773 WHUS72 KKEY 220934 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 434 AM EST SAT DEC 22 2012 GMZ031>034-042>044-052>055-072>075-221600- /O.CON.KKEY.SC.Y.0038.000000T0000Z-121222T1600Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 434 AM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED NORTH WINDS OF 20 TO 25 KNOTS...WITH GUSTS NEAR 30 KNOTS ARE EXPECTED THIS MORNING...WINDS WILL TURN MORE NORTHEAST AND DIMINISH RATHER QUICKLY FROM LATE THIS MORNING THROUGH THIS EVENING. SEAS OF AS HIGH AS 11 FEET ARE EXPECTED ON OFFSHORE GULF OF MEXICO WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
494 WHUS72 KKEY 221522 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1022 AM EST SAT DEC 22 2012 GMZ033-034-222200- /O.CAN.KKEY.SC.Y.0038.000000T0000Z-121222T1600Z/ /O.NEW.KKEY.SW.Y.0016.121222T1522Z-121222T2200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 1022 AM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR HAZARDOUS SEAS... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR OFFSHORE GULF OF MEXICO WATERS. * SEAS...BEYOND FIVE FATHOMS...SEAS OF 5 TO 7 FEET WILL SUBSIDE TO 4 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ031-032-042-221630- /O.CAN.KKEY.SC.Y.0038.000000T0000Z-121222T1600Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- 1022 AM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR NEARSHORE GULF OF MEXICO WATERS...FLORIDA BAY...AND THE EASTERN PORTION OF HAWK CHANNEL. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION THIS AFTERNOON DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 15 TO 20 KNOTS...WITH GUSTS NEAR 25 KNOTS. $$ GMZ043-044-052>055-072>075-222200- /O.EXT.KKEY.SC.Y.0038.000000T0000Z-121222T2200Z/ HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1022 AM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED NORTH WINDS NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS WILL BECOME NORTHEAST AND DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS OF AS HIGH AS 9 FEET ARE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
974 WHUS72 KKEY 222037 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 337 PM EST SAT DEC 22 2012 GMZ052>055-072>075-230400- /O.CAN.KKEY.SC.Y.0038.000000T0000Z-121222T2200Z/ /O.NEW.KKEY.SW.Y.0017.121222T2037Z-121223T0400Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 337 PM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR THE COASTAL WATERS OF THE FLORIDA STRAITS TONIGHT. * SEAS...SEAS OF 5 TO 7 FEET WILL SUBSIDE TO 4 TO 6 FEET ON THE COASTAL WATERS OF THE FLORIDA STRAITS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ043-044-222145- /O.CAN.KKEY.SC.Y.0038.000000T0000Z-121222T2200Z/ HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 337 PM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE WESTERN PORTION OF HAWK CHANNEL. $$ GMZ033-034-222145- /O.CAN.KKEY.SW.Y.0016.000000T0000Z-121222T2200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 337 PM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH WAS IN EFFECT FOR OFFSHORE GULF OF MEXICO WATERS. $$ BS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 11:10 AM EST, 4 hours 54 minutes earlier.
Area forecast discussion, Dec 20, 11:10 AM EST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 1110 AM EST THU DEC 20 2012 .DISCUSSION... THE WEATHER ON THIS LAST DAY OF AUTUMN 2012 IS VERY BALMY...WITH MOSTLY SUNNY SKIES...MODERATE SOUTHEAST BREEZES...AND AIR TEMPERATURES NEAR 80F. A DRAMATIC WEATHER CHANGE IS IN STORE DURING THE NEXT 24 HOURS...AND BY THIS TIME TOMORROW TEMPERATURES LIKELY WILL BE DROPPING THROUGH THE UPPER 60S AS STRONG NORTH WINDS TRANSPORT COOL AND DRY AIR OF CONTINENTAL ORIGIN INTO THE FLORIDA KEYS. THE FAST-MOVING COLD FRONT WILL BE PRECEDED BY A NARROW BAND OF HEAVY SHOWERS. THE LIKELY SEQUENCE IS SHOWERS FIRST...THEN WIND SHIFT...FOLLOWED BY A STEADY COOLING AND DRYING TREND. THE SHOWER BAND AND WIND SHIFT SHOULD MOVE RAPIDLY SOUTHEASTWARD ACROSS THE GULF OF MEXICO TONIGHT...AND LIKELY REACH ALL OF THE FLORIDA KEYS AND SURROUNDING COASTAL WATERS BY NOON FRIDAY. THE FRONT WILL REACH DRY TORTUGAS FIRST AROUND DAYBREAK...THENCE SWEEPING THROUGH ALL KEYS ISLAND COMMUNITIES DURING THE FORENOON HOURS. WIND FORECASTS IN THE DIGITAL DATABASE HAVE BEEN TWEAKED UPWARD FOR BOTH THIS AFTERNOON AND FRIDAY-FRIDAY NIGHT. A LULL WILL OCCUR TONIGHT AS THE SURFACE RIDGE DIMINISHES CONSIDERABLE PRIOR TO THE TROUGH/COLD FRONT ARRIVING EARLY FRIDAY MORNING. && .MARINE... SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ALL ZONES BY LATE TONIGHT OR FRIDAY MORNING. A STRONG COLD FRONT WILL RACE OVER THE GULF OF MEXICO THIS AFTERNOON AND THIS EVENING...AND APPROACH THE FLORIDA KEYS OVERNIGHT. THE FRONTAL PASSAGE...SHOWER LINE...AND WIND SHIFT MOST PROBABLY WILL SWEEP THROUGH THE AREA BETWEEN 500-1000AM FRIDAY. && .AVIATION... THROUGH 21/12Z VFR SHOULD PREVAIL THROUGH THIS EVENING. A FEW BOUTS OF MVFR CIGS WILL BE POSSIBLE ON SOUTH-WEST WINDS LATE THIS EVENING INTO THE OVERNIGHT HOURS. A FRONTAL PASSAGE SHOULD IMPACT THE ISLAND TERMINALS AROUND 12Z TOMORROW. 18Z TAFS WILL BEGIN TO INDICATE ITS IMPACTS. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........KASPER AVIATION/NOWCASTS.....MSB DATA COLLECTION.......CLR VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Dec 20, 5:35 AM EST, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 535 AM EST THU DEC 20 2012 FLZ076>078-GMZ031>034-042>044-052>055-072>075-211100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 535 AM EST THU DEC 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A ROBUST COLD FRONT WILL BLAST THROUGH THE FLORIDA KEYS EARLY FRIDAY MORNING...WITH STRONG NORTH BREEZES DEVELOPING IN ITS WAKE. FRESH TO STRONG NORTH TO NORTHEAST BREEZES ARE EXPECTED TO PERSIST THROUGH SATURDAY...AND SMALL CRAFT ADVISORIES ARE LIKELY TO COVER ALL KEYS COASTAL WATERS FROM EARLY FRIDAY THROUGH AT LEAST SATURDAY AFTERNOON. SUSTAINED NORTH TO NORTHEAST WINDS ARE LIKELY TO PEAK IN THE RANGE OF 20 TO 25 KNOTS WITH HIGHER GUSTS FROM FRIDAY THROUGH SATURDAY MORNING. THEREAFTER...WINDS WILL ABATE FAIRLY QUICKLY SUNDAY AFTERNOON INTO MONDAY. OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. APA
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.